DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 18, 2005

  • Existence of a periodic solution in a Chua's circuit with smooth nonlinearity

    Fu Zhang

    Volume 18, 2005, pages 83-120

  • On a nonlinear variant of the beam equation with Wentzell boundary conditions

    Ciprian G. Gal

    Volume 18, 2005, pages 71-81

  • A wave equation in the curl-free space related to a smectics liquid crystal

    Seiro Omata

    Volume 18, 2005, pages 61-70

  • On basis property of a hyperbolic system with dynamic boundary condition

    Bao-Zhu Guo and Gen-Qi Xu

    Volume 18, 2005, pages 35-60

  • An equivalent definition of renormalized entropy solutions for scalar conservation laws

    Kazuo Kobayasi and Satoru Takagi

    Volume 18, 2005, pages 19-33

  • Existence results for a nonlinear elliptic equation with critical Sobolev exponent

    Mohamed Ben Ayed and Hichem Chtioui

    Volume 18, 2005, pages Jan-18

  • Global existence and asymptotic behavior of small solutions to nonlinear Schrödinger equations in 3D

    Yuichiro Kawahara

    Volume 18, 2005, pages 169-194

  • When is a given set of PDEs part of an elliptic system?

    Michael Renardy

    Volume 18, 2005, pages 233-239

  • Asymptotic behaviors of star-shaped curves expanding by $V=1-K$

    Hiroki Yagisita

    Volume 18, 2005, pages 225-232

  • Nonlinear pseudodifferential equations on a segment

    Elena I. Kaikina

    Volume 18, 2005, pages 195-224

  • The sub-supersolution method for an evolutionary reaction-diffusion age-dependent problem

    M. Delgado, M. Molina-Becerra, and A. Suárez

    Volume 18, 2005, pages 155-168

  • Symmetry and nonuniformly elliptic operators

    Jean Dolbeault, Patricio Felmer, and Régis Monneau

    Volume 18, 2005, pages 141-154

  • Smooth bifurcation for an obstacle problem

    Jan Eisner, Milan Ku?era, and Lutz Recke

    Volume 18, 2005, pages 121-140

  • Nonlinear Schrödinger equations with vanishing and decaying potentials

    A. Ambrosetti and Z.-Q. Wang

    Volume 18, 2005, pages 1321-1332

  • On blow-up results for solutions of inhomogeneous evolution equations and inequalities. II

    A. G. Kartsatos and V. V. Kurta

    Volume 18, 2005, pages 1427-1435

  • Bilinear estimates with applications to the generalized Benjamin-Ono-Burgers equations

    Masanori Otani

    Volume 18, 2005, pages 1397-1426

  • Hessian estimates for viscous Hamilton-Jacobi equations with the Ornstein-Uhlenbeck operator

    Yasuhiro Fujita

    Volume 18, 2005, pages 1383-1396

  • Boundedness of weak solutions to some linear elliptic equations with measure data

    M. Di Giampaolo and F. Leonetti

    Volume 18, 2005, pages 1371-1382

  • Subcritical pseudodifferential equation on a half-line with nonanalytic symbol

    Elena I. Kaikina

    Volume 18, 2005, pages 1341-1370

  • A bilinear Airy-estimate with application to gKdV-3

    Axel Grünrock

    Volume 18, 2005, pages 1333-1339

  • Nonexistence of asymptotically free solutions for quadratic nonlinear Schrödinger equations in two space dimensions

    Akihiro Shimomura

    Volume 18, 2005, pages 325-335

  • Special solutions for linear functional differential equations and asymptotic behaviour

    Teresa Faria and Wenzhang Huang

    Volume 18, 2005, pages 337-360

  • Asymptotic study of a magneto-hydrodynamic system

    J. Benameur, S. Ibrahim, and M. Majdoub

    Volume 18, 2005, pages 299-324

  • Positive solutions of an elliptic system depending on two parameters

    Flavio Dickstein

    Volume 18, 2005, pages 287-297

  • A note on abstract quasilinear parabolic evolution equations

    Carlheinz Kneisel

    Volume 18, 2005, pages 281-286

  • An extrapolation theorem for the $H^infty$ calculus on $L^p(Omega; X)$

    Robert Haller-Dintelmann

    Volume 18, 2005, pages 263-280

  • Ambrosetti-Prodi-type problems for quasilinear elliptic problems

    Eiko Koizumi and Klaus Schmitt

    Volume 18, 2005, pages 241-262

  • Vortex solitons for 2D focusing nonlinear Schrödinger equation

    Tetsu Mizumachi

    Volume 18, 2005, pages 431-450

  • Almost periodicity of solutions for almost periodic evolution equations

    Zuosheng Hu and Angelo B. Mingarelli

    Volume 18, 2005, pages 469-480

  • Entropy condition for a quasilinear hyperbolic equation with hysteresis

    Jana Kopfová

    Volume 18, 2005, pages 451-467

  • A relaxation result for a class of degenerate Hamilton-Jacobi equations

    Fabio Camilli and Cristina Pignotti

    Volume 18, 2005, pages 419-430

  • Coexistence of simultaneous and nonsimultaneous blow-up in a semilinear parabolic system

    Julio D. Rossi and Philippe Souplet

    Volume 18, 2005, pages 405-418

  • Local well posedness of the Cauchy problem for the Landau-Lifshitz equations

    Atsushi Fuwa and Masayoshi Tsutsumi

    Volume 18, 2005, pages 379-404

  • Necessary and sufficient conditions for existence and uniqueness of bounded or almost-periodic solutions for differential systems with convex potential

    Philippe Cieutat

    Volume 18, 2005, pages 361-378

  • General decay rates of solutions to a nonlinear wave equation with boundary condition of memory type

    M. M. Cavalcanti and A. Guesmia

    Volume 18, 2005, pages 583-600

  • Steady states for a system describing self-gravitating Fermi-Dirac particles

    Robert Sta?czy

    Volume 18, 2005, pages 567-582

  • Schauder estimates for degenerate elliptic and parabolic problems with unbounded coefficients in $R^N$

    Luca Lorenzi

    Volume 18, 2005, pages 531-566

  • Smooth approximation of weak Finsler metrics

    Andrea Davini

    Volume 18, 2005, pages 509-530

  • A compactness type result for Paneitz-Branson operators with critical nonlinearity

    K. Sandeep

    Volume 18, 2005, pages 495-508

  • Remarks on the asymptotic behavior of the cubic nonlinear Klein-Gordon equations in one space dimension

    Hideaki Sunagawa

    Volume 18, 2005, pages 481-494

  • The initial-boundary-value problem for the 1D nonlinear Schrödinger equation on the half-line

    Justin Holmer

    Volume 18, 2005, pages 647-668

  • Weighted Sobolev inequalities for the Riesz potentials and transforms

    Chérif Amrouche

    Volume 18, 2005, pages 699-720

  • Multiplicity of solutions to a nonhomogeneous elliptic equation in $R^2$

    S. Prashanth and K. Sreenadh

    Volume 18, 2005, pages 681-698

  • Some regularity results for elliptic systems

    R. Landes and A. Mirafzali

    Volume 18, 2005, pages 669-679

  • Stability of dnoidal waves to Hirota-Satsuma system

    Jaime Angulo Pava

    Volume 18, 2005, pages 611-645

  • On the regularity of the solution of the Dirichlet problem for Hamilton-Jacobi equations

    Paolo Albano

    Volume 18, 2005, pages 601-610

  • An initial and boundary-value problem for the KP-II equation on a strip and on the half plane

    Benoît Merlet and Lionel Paumond

    Volume 18, 2005, pages 813-839

  • On 2D Zakharov system in a bounded domain

    Igor D. Chueshov and Aleksey S. Shcherbina

    Volume 18, 2005, pages 781-812

  • Prescribed scalar curvature with minimal boundary mean curvature on $S^4_+$

    Hichem Chtioui and Khalil El Mehdi

    Volume 18, 2005, pages 765-780

  • Positive solution branch for elliptic problems with critical indefinite nonlinearity

    Jacques Giacomoni, J. Prajapat, and Mythily Ramaswamy

    Volume 18, 2005, pages 721 -764

  • The Cauchy problem for the semilinear quintic Schrödinger equation in one dimension

    Nikolaos Tzirakis

    Volume 18, 2005, pages 947-960

  • On $L_p$ estimates of optimal type for the parabolic oblique derivative problem with VMO coefficients

    Peter Weidemaier

    Volume 18, 2005, pages 935-946

  • Trace theorems and spatial continuity properties for the solutions of the transport equation

    Franck Boyer

    Volume 18, 2005, pages 891-934

  • Rate of approximation for nonlinear integral operators with application to signal processing

    Laura Angeloni and Gianluca Vinti

    Volume 18, 2005, pages 855-890

  • On viscous conservation laws with growing initial data

    Kazuyuki Yamada

    Volume 18, 2005, pages 841-854

  • On first-order perturbations of the Schrödinger equation with conjugation

    Atanas Stefanov

    Volume 18, 2005, pages 997 -1012

  • Positive solutions for an integro-differential equation with singular nonlinear term

    Giuseppe Maria Coclite and Mario Michele Coclite

    Volume 18, 2005, pages 1055 -1080

  • Integral equation methods for div-curl problems for planar vector fields in nonsmooth domains

    Dorina Mitrea

    Volume 18, 2005, pages 1039 -1054

  • Boundary stabilization of a flexible manipulator with rotational inertia

    Bao-Zhu Guo, Jun-Min Wang, and Siu-Pang Yung

    Volume 18, 2005, pages 1013 -1038

  • Existence results for a class of $p$-Laplacian problems with sign-changing weight

    Maya Chhetri, Shobha Oruganti, and R. Shivaji

    Volume 18, 2005, pages 991 -996

  • Finite time blow-up and global solutions for semilinear parabolic equations with initial data at high energy level

    Filippo Gazzola and Tobias Weth

    Volume 18, 2005, pages 961 -990

  • The Cauchy problem for a Schrödinger-Korteweg-de Vries system with rough data

    Hartmut Pecher

    Volume 18, 2005, pages 1147 -1174

  • A Lyapunov inequality for monotone quasilinear operators

    Juan Pablo Pinasco and Pablo Luis de Nápoli

    Volume 18, 2005, pages 1193-1200

  • Classification of radially symmetric self-similar solutions of $u_t=Delta log u$ in higher dimensions

    Shu-Yu Hsu

    Volume 18, 2005, pages 1175 -1192

  • Local well posedness for modified Kadomstev-Petviashvili equations

    C. E. Kenig and S. N. Ziesler

    Volume 18, 2005, pages 1111 -1146

  • Resolvent estimates for the Stokes operator on an infinite layer

    Helmut Abels and Michael Wiegner

    Volume 18, 2005, pages 1081 -1110

  • Uniqueness theorem of the Cauchy problem for Schrödinger's equation in weighted Sobolev spaces

    Yuya Dan

    Volume 18, 2005, pages 1257-1271

  • Non-local dispersal

    M. Grinfeld, G. Hines,V. Hutson, K. Mischaikow, and G. T. Vickers

    Volume 18, 2005, pages 1299-1320

  • Asymptotics for model nonlinear nonlocal equations

    Nakao Hayashi, Elena I. Kaikina, Pavel I. Naumkin, and Isahi Sánchez-Suárez

    Volume 18, 2005, pages 1273-1298

  • Half-linear differential equations with oscillating coefficient

    Mariella Cecchi, Zuzana Došlá, and Mauro Marini

    Volume 18, 2005, pages 1243-1256

  • On $L^1$-spectral theory of neutron transport

    Mustapha Mokhtar-Kharroubi

    Volume 18, 2005, pages 1221-1242

  • Compactness and quasilinear problems with critical exponents

    A. El Hamidi and J. M. Rakotoson

    Volume 18, 2005, pages 1201-1220